|   | 
Details
   web
Records
Author Qadir, A.; Asenjo, F.A.; Mahajan, S.M.
Title Magnetic field seed generation in plasmas around charged and rotating black holes Type
Year 2014 Publication Physica Scripta Abbreviated Journal Phys. Scr.
Volume 89 Issue (up) 8 Pages 7 pp
Keywords seed magnetic field; general relativistic drive; Kerr metric
Abstract Previous work by the authors introduced the possibility of generating seed magnetic fields by spacetime curvature and applied it in the vicinity of a Schwarzschild black hole. It was pointed out that it would be worthwhile to consider the effect in other background geometries and particularly in the vicinity of a rotating black hole, which is generically to be expected, astrophysically. In this paper that suggestion is followed up and we calculate generated magnetic field seed due to Reissner-Nordstrom and Kerr spacetimes. The conditions for the drive for the seed of a magnetic field is obtained for charged black holes, finding that in the horizon the drive vanishes. Also, the psi N-force produced by the Kerr black hole is obtained and its relation with the magnetic field seed is discussed, producing a more effective drive.
Address [Qadir, Asghar] Natl Univ Sci & Technol, Ctr Adv Math & Phys, Islamabad 4400, Pakistan, Email: aqadirmath@yahoo.com
Corporate Author Thesis
Publisher Iop Publishing Ltd Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0031-8949 ISBN Medium
Area Expedition Conference
Notes WOS:000343295000004 Approved
Call Number UAI @ eduardo.moreno @ Serial 469
Permanent link to this record
 

 
Author Zalaquett, N.; Hojman, S.A.; Asenjo, F.A.
Title Spinning massive test particles in cosmological and general static spherically symmetric spacetimes Type
Year 2014 Publication Classical And Quantum Gravity Abbreviated Journal Class. Quantum Gravity
Volume 31 Issue (up) 8 Pages 21 pp
Keywords exact solution; conformally flat spacetimes; spinning massive particle; cosmological spacetimes
Abstract A Lagrangian formalism is used to study the motion of a spinning massive particle in Friedmann-Robertson-Walker and Godel spacetimes, as well as in a general Schwarzschild-like spacetime and in static spherically symmetric conformally flat spacetimes. Exact solutions for the motion of the particle and general exact expressions for the momenta and velocities are displayed for different cases. In particular, the solution for the motion in spherically symmetric metrics is presented in the equatorial plane. The exact solutions are found using constants of motion of the particle, namely its mass, its spin, its angular momentum, and a fourth constant, which is its energy when the metric is time-independent, and a different constant otherwise. These constants are associated to Killing vectors. In the case of the motion on the Friedmann-Robertson-Walker metric, a new constant of motion is found. This is the fourth constant which generalizes previously known results obtained for spinless particles. In the case of general Schwarzschild-like spacetimes, our results allow for the exploration of the case of the Reissner-Nordstrom-(Anti) de Sitter metric. Finally, for the case of the conformally flat spacetimes, the solution is explicitly evaluated for different metric tensors associated to a universe filled with static perfect fluids and electromagnetic radiation. For some combination of the values of the constants of motion the particle trajectories may exhibit spacelike velocity vectors in portions of the trajectories.
Address [Zalaquett, Nicolas] Pontificia Univ Catolica Chile, Fac Fis, Santiago 22, Chile, Email: nzalaque@puc.cl;
Corporate Author Thesis
Publisher Iop Publishing Ltd Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0264-9381 ISBN Medium
Area Expedition Conference
Notes WOS:000334418900012 Approved
Call Number UAI @ eduardo.moreno @ Serial 373
Permanent link to this record
 

 
Author Hojman, S.A.; Asenjo, F.A.
Title Supersymmetric Majorana quantum cosmologies Type
Year 2015 Publication Physical Review D Abbreviated Journal Phys. Rev. D
Volume 92 Issue (up) 8 Pages 7 pp
Keywords
Abstract The Einstein equations for an isotropic and homogeneous Friedmann-Robertson-Walker universe in the presence of a quintessence scalar field are shown to be described in a compact way, formally identical to the dynamics of a relativistic particle moving on a two-dimensional spacetime. The correct Lagrangian for the system is presented and used to construct a spinor quantum cosmology theory using Breit's prescription. The theory is supersymmetric when written in the Majorana representation. The spinor field components interact through a potential that correlates the spacetime metric and the quintessence. An exact supersymmetric solution for k = 0 case is exhibited. This quantum cosmology model may be interpreted as a theory of interacting universes.
Address [Hojman, Sergio A.] Univ Adolfo Ibanez, Dept Ciencias, Fac Artes Liberales, Santiago 7941169, Chile, Email: sergio.hojman@uai.cl;
Corporate Author Thesis
Publisher Amer Physical Soc Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 2470-0010 ISBN Medium
Area Expedition Conference
Notes WOS:000362901900005 Approved
Call Number UAI @ eduardo.moreno @ Serial 544
Permanent link to this record
 

 
Author Hojman, S.A.; Asenjo, F.A.
Title Classical and Quantum Dispersion Relations Type
Year 2020 Publication Physica Scripta Abbreviated Journal Phys. Scr.
Volume 95 Issue (up) 8 Pages 7 pp
Keywords Quantum Hamilton-Jacobi equation; Bohm potential; dispersion relation
Abstract It is showed that, in general, classical and quantum dispersion relations are different due to the presence of the Bohm potential. There are exact particular solutions of the quantum (wave) theory which obey the classical dispersion relation, but they differ in the general case. The dispersion relations may also coincide when additional assumptions are made, such as WKB or eikonal approximations, for instance. This general result also holds for non-quantum wave equations derived from classical counterparts, such as in ray and wave optics, for instance. Explicit examples are given for covariant scalar, vectorial and tensorial fields in flat and curved spacetimes.
Address [Hojman, Sergio A.] Univ Adolfo Ibanez, Fac Artes Liberales, Dept Ciencias, Santiago 7491169, Chile, Email: sergio.hojman@uai.cl;
Corporate Author Thesis
Publisher Iop Publishing Ltd Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0031-8949 ISBN Medium
Area Expedition Conference
Notes WOS:000543208700001 Approved
Call Number UAI @ eduardo.moreno @ Serial 1184
Permanent link to this record
 

 
Author Asenjo, F.A.; Hojman, S.A.
Title Correspondence between dark energy quantum cosmology and Maxwell equations Type
Year 2019 Publication European Physical Journal C Abbreviated Journal Eur. Phys. J. C
Volume 79 Issue (up) 9 Pages 5 pp
Keywords
Abstract A Friedmann-Robertson-Walker cosmology with dark energy can be modelled using a quintessence field. That system is equivalent to a relativistic particle moving on a two-dimensional conformal spacetime. When the quintessence behaves as a free massless scalar field in a Universe with cosmological constant, the quantized version of that theory can lead to a supersymmetric Majorana quantum cosmology. The purpose of this work is to show that such quantum cosmological model corresponds to the Maxwell equations for electromagnetic waves propagating in a medium with specific values for its relative permittivity and relative permeability. The form of those media parameters are calculated, implying that a Majorana quantum cosmology can be studied in an analogue electromagnetic system.
Address [Asenjoa, Felipe A.] Univ Adolfo Ibanez, Fac Ingn & Ciencias, Santiago 7941169, Chile, Email: felipe.asenjo@uai.cl;
Corporate Author Thesis
Publisher Springer Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 1434-6044 ISBN Medium
Area Expedition Conference
Notes WOS:000484523100004 Approved
Call Number UAI @ eduardo.moreno @ Serial 1053
Permanent link to this record